# SDR CA130222009

- Difficulty date: February 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 18,892 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 2776016084
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING AIRCRAFT SNAG OF AILERON TRIM ACTUATOR UNABLE TO MOVE . LT AILERON TRIM ACTUATOR FOUND TO HAVE WRONG PN FOR LT AILERON TRIM ACTUATOR AND FUCTIONS AS A RT AILERON TRIM ACTUATOR FOR DIRECTION OF MOVEMENT INTERNAL STICKER ON PART HAS RT PN AND INTERNAL FUNCTION AS A RT ACTUATOR BUT BODY OF ACTUATOR IS THE SAME AS LT ACTUATOR ALSO DURING INSPECTION OF REMOVED PART FOUND LOCKING TAB ON LT SIDE OF ACTUATOR ROD END TO BE IN WRONG POSITION, ACTS AS A MECHANICAL STOP ON CASE OF ACTUATOR BODY.
